# SDR ASAA2019012327904

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,070 hours, 12,514 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS CONTROL DISPLAY VERY DIM. GROUNDED - YES. CYCLED AUTO PRESSURIZATION CONTROL MODULE C/B'S AND PRESSURIZATION CONTROL PANEL BRIGHT/DIM FUNCTION OPS CK GOOD REF FIM TASK 21-31-00-810-803.
